# SDR SWAA2021082494892

- Difficulty date: July 15, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 46,479 hours, 27,749 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 887-947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BIN RT TRANS ANGLE CORRODED STA 887 TO 947. ; / [01] OUT OF LIMITS PER SRM 53-00-53-1A-2.; [02] REMOVED AFT CARGO RT TRANS ANGLE STA 887 TO 947.; [03] LOCATED AND BACK DRILLED HOLES IN NEW TRANSITION ANGLE FROM STA 887 TO 947 PER SRM 51-40-05-0G-0.; [04] ALODINED AND PRIMED PER SRM 51-40-05-0G-0.; [05] ALODINED AND PRIMED PER SOPM 20-41-02.; [06] INSTALLED NUTPLATES AND FASTENERS ON AFT CARGO RT TRANS ANGLE STA 887 TO 947 PER SRM 51-40-02.; [07] VERIFIED CORRECTIVE ACTION STEP 1-6.; [08] INSTALLED FABRICATED R/H TRANSITION ANGLE FROM STA 887 TO STA 947 PER SRM 51-40-02; [09] INSPECTED RIGHT TRANSITION ANGLE INSTALLATION IN CORRECTIVE ACTION 8. RT TRANSITION ANGLE WAS REPLACED FROM STA 887 TO 947 SRM 51-40-02. SEE INDIVIDUAL CORRECTIVE ACTIONS FOR ALL WORK PERFORMED.
